Facebook Pixel
EmpowHER Guest
ask: 

am i in the sign of preganncy

By Anonymous June 25, 2016 - 4:23am
 
Rate This

i had my date on 11th june 2016,i had an unprotected sex on 18th with my bf, took an nowill contraceptive pill in hour.19th, 20th,i have faced severe abodminal pain,vomit sensation,weakness.now on 24th june i have slight bleeding from afternoon same abodiminal pain,in middle of stomach pain,25th also i am bleeding.I am going to be pregnant now ?my late date was on 10th may.

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Since you took emergency contraception soon after having intercourse, pregnancy is very unlikely. Side effects of the drug can include: vomiting, nausea, tender breasts, cramping, bloating, fatigue, and vaginal bleeding a few days later.
The symptoms you are experiencing are most likely side effects of the drug and not from pregnancy.
Faith

June 25, 2016 - 8:21am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!